# SDR 9712029621

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3417 · Air Data Computer
- Part: Wire
- Condition: Broken
- Location: Air Data Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AIR DATA COMPUTER CIRCUIT BREAKER POPPED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRE F2059A22, OPERATIONAL CHECK NORMAL.
